RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 4, Pages 570–572 (Mi de9369)  

Short Communications

Obstacles to the propagation of simple waves in a nonhomogeneous medium

I. Tabov, D. Kolev

Institute of Mathematics, Bulgarian Academy of Sciences

Full text: PDF file (633 kB)

English version:
Differential Equations, 1999, 35:4, 572–576

Bibliographic databases:
UDC: 517.958.533
Received: 25.02.1999

Citation: I. Tabov, D. Kolev, “Obstacles to the propagation of simple waves in a nonhomogeneous medium”, Differ. Uravn., 35:4 (1999), 570–572; Differ. Equ., 35:4 (1999), 572–576

Citation in format AMSBIB
\Bibitem{TabKol99}
\by I.~Tabov, D.~Kolev
\paper Obstacles to the propagation of simple waves in a nonhomogeneous medium
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 4
\pages 570--572
\mathnet{http://mi.mathnet.ru/de9369}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1719760}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 4
\pages 572--576


Linking options:
  • http://mi.mathnet.ru/eng/de9369
  • http://mi.mathnet.ru/eng/de/v35/i4/p570

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:37
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019